# SDR SWAA2025122942687

- Difficulty date: December 4, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON LT HORIZONTAL STABILIZER LWR SKIN AT HSS 193.90; 17.5' FROM FWD EDGE; L: 0.6'.  REPAIRED LT LOWER HORIZONTAL STAB SKIN IAW SRM 55-10-01-2R-11, REPAIR 11, TABLE 201, TABLE 202, FIG. 204, DETAIL B, AND SRM 51-40-02-0G-0.
